# SDR FDEA2018121083483

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Spoiler
- Part time: 63,892 hours, 25,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, #3 SPOILER, UPPER SURFACE AT STA. XOSP3 609, HAS AN EXISTING SKIN DOUBLER,   APPROX. 4' DIA. REPAIRE PER SRM 57-00-01 FIG.4 SHT.1
